# SDR ASOA05651

- Difficulty date: August 5, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S157418
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE EXIT PLACARD ON THE PASSENGER DOOR WAS FOUND NEEDING REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED THE EXIT PLACARD ON THE PASSENGER DOOR.  (K)
